# SDR CA011004008

- Difficulty date: October 3, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D1A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: S189148
- Condition: Loose
- Location: Clamp
- Component: Bleed Air Coupli, Cessna, CM357024
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) CLIMBING THROUGH FLIGHT LEVEL 290, AIRCRAFT CABIN STARTED TO RAPIDLY CLIMB. FLIGHT CREW INITIATED A RAPID DECENT TO 10,000 FEET. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND CLAMP ON CABIN BLEED AIR SUPPLY LINE LOOSE AND THE AIR SUPPLY LINE HAD BECOME DISCONNECTED. THE AIRCRAFT HAD RECENTLY HAD MAINTENANCE PERFORMED ON THE BLEED AIR SYSTEM. ALL OTHER CLAMPS IN THE BLEED AIR SYSTEM WERE CHECKED FOR SECURITY WITH NO FURTHER PROBLEM FOUND.
